# SDR USAA2009062491582

- Difficulty date: April 27, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 69,752 hours, 47,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: BN985
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - DELAMINATION ON LEFT OUTBOARD FORE FLAP UPPER SKIN 81 & 87 INCHES FROM INBOARD END.  REPLACED LEFT OUTBOARD FORE FLAP IAW US AIRWAYS TASK CARD R3M27022.
